By Topic

Robust fuzzy control of nonlinear fuzzy impulsive systems with time-varying delay

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Jiang, H.B. ; Sch. of Math. Sci., Yancheng Teachers Univ., Yancheng ; Yu, J.J. ; Zhou, C.G.

The problem of robust fuzzy control for a class of nonlinear fuzzy impulsive systems with time-varying delay is investigated by employing Lyapunov functions. The nonlinear delay system is represented by the well-known T-S fuzzy model. The so-called parallel distributed compensation idea is employed to design the state feedback controller. Sufficient conditions for global exponential stability of the closed-loop system are derived in terms of linear matrix inequalities (LMIs), which can be easily solved by LMI technique. An example is given to demonstrate the effectiveness of the proposed method.

Published in:

Control Theory & Applications, IET  (Volume:2 ,  Issue: 8 )